# SDR SIMA200619803

- Difficulty date: July 14, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4424 - RIGHT PACK STARTED CYCLING ON AND OFF AFTER TAKEOFF REGARDLESS OF POWER SETTING, RETURNED TO FIELD AND CONDITION CONTINUED WITH APU AIR SUPPLY ON THE WAY BACK TO GATE.  COMPLIED WITH AIR CONDITION SYSTEM DISTRIBUTION CHECK, IAW CRJ700 AMM 21-50-00-5, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
